About

Member has chosen to not make this information public.

Pages

Member not yet following any Pages.

Posts (3)

Mar 6, 2019 · Want to taper off Pristiq, makes my heart race in Depression & Anxiety

My update, I've been off pristiq since Sunday, February 24th, 2019. Today has been my best day to date. Anxiety lessened, no brain zaps or dizziness. I've been able to control the irratibilty throughout the day. I watched something on netflix last night after a particularly stressful day full of anxiety. It was called "Heal" about the powerful connection between the human psyche and physical health. This morning as soon as I woke up, I told myself I was going to control and conquer today and the anxiety that may come my way. I did. While my bloating and constipation are still off, I'll continue to take my vitamins and eat right until that area repairs itself. But the important point is that I feel better and myself again. My best advice is not to give up, to wean off slowly, lowering doses every three or four weeks. Every other day worked for me, but I have heard it's not the best way for your body. Also, have another medication to take temporarily while you are weaning off to help with the adverse effects. But you can do this. You will get off and be pristiq free. I'd been on it since October 2015, so about 3 1/2 years. It is possible to stop.

Mar 1, 2019 · Want to taper off Pristiq, makes my heart race in Depression & Anxiety

@nice guy Reread your list and realized you are still on it like myself. Please keep us updated, as I will as well

Feb 28, 2019 · Want to taper off Pristiq, makes my heart race in Depression & Anxiety

@niceguy I am glad to hear you are off Pristiq!. You give me hope I can successfully wean myself off. For the others out there, I started using Pristiq after my hysterectomy, when my Cymbalta was reacting with other medicines I was also on at the time. I have been on Pristiq since October 2014 (ouch, that's a long time). I started at 50mg (too strong), went to 25mg, back up to 50mg (during a difficult transition and extreme job stresses), then back down to 25mg (left that job). But I had not felt "myself" for a few years, and decided at the end of July to go off it. By the end August I was reluctantly on it again because I began hating who I was even though I was eating right, exercising, and keeping busy outdoors. I was gaining weight and overall felt horrible. In September I decided to think of alternative medications, and I got approved for my medical cannabis card. Now I treat my depression, anxiety, focus, and general overall better health with that, so I started the process of weaning off again. Got to 25mg every other day, but when I tried to increase the days between in December, I had to go back to 25mg every other day (at my family's encouragement) because I became so depressed I was crying and generally so sad when I tried to do three to four days between pills. I couldn't spend the holidays and a special trip we had planned in January like that, so I went back to 25mg every other day for two weeks, then reduced it to 12.5mg for the past few weeks every other day. I want to be off this, so on Sunday I tried three days between pills, and I am agitated, anxious, teary, and extremely bloated feeling and uncomfortable in my own skin. I refuse to give up this time and will wean off this medication once and for all. I will stay on the every three days between pills for another two weeks, then go to half that? or to 12.5mg once a week? Not really sure what to do. I am afraid to go cold turkey because my agitation is affecting me at work with my co-workers and at home with my family.